# SDR LR7A2019073002175

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T40040
- Condition: Dented
- Location: Lt Wing Flap
- Component: Inboard Flap, Lkheed
- Component part number: 3754567
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5711, FOUND THE LH INBOARD FLAP LOWER SKIN DENTED AT CWS130L, 8"-14" FROM THE TRAILING EDGE. / REPAIRED IAW LOCKHEED SMP583 SRM FIG. 57-70-10.    NR# 1973845.
